I wanna become pregnant.. but am taking Fluoxitine 20 mg morning
Sodium valporate 500 mg night
Vitamin b complex morning
Clozapine 100 mg night
Aripiprazole 10 mg night
Trihexiphenidyl 2 mg morning
Clonazepam 1 mg night - only when not feeling sleepy these tablets... What should I do now...???
I cannot skip any of these tablets... So I can't become pregnant ah frens??!!! Please guide me...
I have OCD and I get weird headaches from morning and a kind of feverish sensation in my head
Which doctor should I go to
Randomly feel like shouting out loud, crying loudly when alone and when a old mental hurt is triggered. Feeling stuck and suffocated without any particular reason.
Hello respected doctor, I'm 34 years old weight 71 kg less physical active .I'm suffering from health related anxiety from 2 months. Near Every evening I feel lightheaded , fatigue & nervousness. Today I checked by Bp and it's showing 140/100. After 10min rest I checked again & it's show 130/90, then after 5 minutes I checked its 120/85. This same thing happened to me 2months ago when Bp goes to 160/90 & comes normal to 120/80 in 20 minutes of rest.. what to do ? If something happens to my body it's makes me feel negative..plz help what to do..
Currently I'm final year MBBS student from jharkhand , i suffered from anxiety and panic attacks cardiophobia , heart palpitations and very other symptoms , for this I repeatedly checked by cardiologist multiple number of times done all types of blood tests ,ECG , ECHO , all was normal , it's has been 4 years and currently I'm on medication which are provided by my professor these are paroxetine 12.5 mg and amisulpride 50 mg , I'm taking these medications from 6 months , my all symptoms are relieved now but whenever I'm trying to withdraw medicines gradually like taking half tablets for 5-10 days my all symptoms start to relapse , it very disturbed me , and on medications i continuously feel sleepy , it hamperedmy studies , what should I do plzz give suggestion , my professor advice me to continue medications